# SDR 2006UALA00317

- Difficulty date: February 20, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN IS DENTED 9.75 INCHES FROM BOTTOM EDGE, 14.75 INCHES FROM FWD EDGE.  SHARP GOUGE WITH DENT, 2 INCHES IN LENGTH.  INSTALLED REPAIR DOUBLER REF SRM 52-30-01 & SRM 51-40-02.  BY AAR-IND MECH 11335 AND INSP 54 ON AAR WO 11014-8100-0014.  NO FURTHER FINDINGS, OK FOR SERVICE.
